# SDR WX0A2015030472445

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 57,041 hours, 49,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3014042
- Part serial: 2688
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER EXIT LIGHT INOPERATIVE.  REPLACED RT OVERWING EMER EXIT LIGHT ASSEMBLY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
